MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number 40S06
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately one year and three months post placement of an upper arm vascular graft, the patient experienced thrombosis of vascular access that was considered to be life threatening and admitted to the hospital.The outcome of the event and the patient status is unknown at this time.

Brand Name
IMPRA EPTFA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7931728
Report Number2020394-2018-01845
Device Sequence Number2305567
Product Code DSY
UDI-Device Identifier00801741021831
UDI-Public(01)00801741021831
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S06
Device Catalogue Number40S06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age63 YR
Patient Weight65